Removable sets for a-harmonic functions

Samia Challal, Abdeslem Lyaghfouri

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We establish in this paper that sets of m-Hausdorff measure zero are removable for C0,α A-harmonic functions with m depending only on n, α and A.

Original languageEnglish
Pages (from-to)421-433
Number of pages13
JournalZeitschrift für Analysis und ihre Anwendungen
Issue number4
Publication statusPublished - 2011
Externally publishedYes


  • A-Laplacian
  • Hausdorff measure
  • Hölder continuity
  • Orlicz Sobolev spaces
  • Removable sets

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Removable sets for a-harmonic functions'. Together they form a unique fingerprint.

Cite this